# SDR ASAA2024050149793

- Difficulty date: May 1, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 986 BEAM CORRODED FROM LBL 8 TO THE RH MOP SILL AREA. GROUNDED - YES. REPAIRED 986 BEAM IAW B737-800 SRM 53-70-51-2R-4.W= 1" O= .1560" R= .114" L= 2" D= .036".
